Group Rings of Hypercyclic Groups.

Patrick F. Smith

Mathematische Zeitschrift (1975)

  • Volume: 144, page 283-288
  • ISSN: 0025-5874; 1432-1823

How to cite


Smith, Patrick F.. "Group Rings of Hypercyclic Groups.." Mathematische Zeitschrift 144 (1975): 283-288. <>.

author = {Smith, Patrick F.},
journal = {Mathematische Zeitschrift},
pages = {283-288},
title = {Group Rings of Hypercyclic Groups.},
url = {},
volume = {144},
year = {1975},

AU - Smith, Patrick F.
TI - Group Rings of Hypercyclic Groups.
JO - Mathematische Zeitschrift
PY - 1975
VL - 144
SP - 283
EP - 288
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.